Citation: panthrax. "Humming Feeling: An Experience with Tramadol (exp22188)". Erowid.org. Mar 17, 2003. erowid.org/exp/22188
I have arthritis. My doctor had prescribed me these Tramadol 50mg Tablets for pain. I knew that tramadol had some recreational value so I decided to check it out.
After researching, I decided to take 250mg (5 tablets) this was at approx. 6:00P.M. No later than 6:30P.M, I was already feeling the effects of the tramadol. The effects were much like marijuana, a happy, euphoric-like high. Here's the details:
After swallowing the 5 tablets, I stepped outside to smoke a joint. After finishing the joint, I came back inside and sat down at the computer and began to talk with one of my friends. About 10min into our conversation, I noticed my vision was beginning to blur and I had a warm, fuzzy feeling about me. Especially *in* my head. It was almost like a humming feeling, quite pleasant. These effects over time had doubled in severity. By approx. 6:45P.M, my vision was entirely blurred and the 'humming' in my head had grown as well. All in all, it was a wonderful, plesant experience. Next time, I'll try a higher dose maybe 400mg?
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.